Alert archive / Florida / River Flood Warnings in 2014

River Flood Warning 16, NWS Tallahassee, FL

March 18, 20144 counties in Florida

NWS Tallahassee, FL issued this river flood warning at Mar 18, 2014, 2:21 PM CDT for 4 counties in Florida. It took effect at Mar 19, 2014, 9:56 AM CDT. It was in force for 5 days.

The area

The outline as issued.

The facts

Issued
Mar 18, 2014, 2:21 PM CDT (19:21 UTC)
In effect from
Mar 19, 2014, 9:56 AM CDT
Expired
Mar 24, 2014, 1:24 PM CDT
In force
5 days
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Flood severity
Minor

Counties Calhoun County, FL, Franklin County, FL, Gulf County, FL, Liberty County, FL

The radar

The Tallahassee radar (KTLH), 69 km from the middle of the area, began a volume at 19:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Apalachicola River near Blountstown (BLOF1). The gauge peaked at 17.44 ft at Mar 20, 2014, 10:00 PM CDT.

actionminormoderate10152003/1803/1903/2003/2103/2203/2303/2403/25
Action stage
13 ft
Minor stage
17 ft
Moderate stage
23.5 ft
Major stage
26 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02358700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

614 
WGUS42 KTAE 181921
FLWTAE
FLOOD WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
321 PM EDT TUE MAR 18 2014

...THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN FLORIDA... 

  APALACHICOLA RIVER NEAR BLOUNTSTOWN AFFECTING CALHOUN...FRANKLIN...
  GULF AND LIBERTY COUNTIES
 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC013-037-045-077-191921-
/O.NEW.KTAE.FL.W.0016.140320T0000Z-140323T0600Z/
/BLOF1.1.ER.140320T0000Z.140320T1800Z.140323T0000Z.NO/
221 PM CDT TUE MAR 18 2014

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE APALACHICOLA RIVER NEAR BLOUNTSTOWN.
* FROM WEDNESDAY EVENING TO LATE SATURDAY NIGHT...OR UNTIL THE 
  WARNING IS CANCELLED.
* AT  1:15 PM TUESDAY THE STAGE WAS 12.6 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW EVENING AND CONTINUE 
  TO RISE TO NEAR 15.6 FEET BY THURSDAY EARLY AFTERNOON. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY SATURDAY EVENING.
* IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING BEGINS. THIS LEVEL IS
  THE TOP OF THE BANK AT THE MARINA.

&&
   
LAT...LON 3061 8498 3007 8520 2972 8505 2980 8490 3009 8508 3061 8490


$$
13 follow-up statements
905 
WGUS42 KTAE 190140
FLWTAE
FLOOD WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
940 PM EDT TUE MAR 18 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  APALACHICOLA RIVER NEAR BLOUNTSTOWN AFFECTING CALHOUN...FRANKLIN...
  GULF AND LIBERTY COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC013-037-045-077-200140-
/O.EXT.KTAE.FL.W.0016.140319T1630Z-140323T0300Z/
/BLOF1.1.ER.140319T1630Z.140321T0600Z.140322T2100Z.NO/
840 PM CDT TUE MAR 18 2014

THE FLOOD WARNING CONTINUES FOR 
  THE APALACHICOLA RIVER NEAR BLOUNTSTOWN.
* FROM WEDNESDAY AFTERNOON TO SATURDAY AFTERNOON...OR UNTIL THE
  WARNING IS CANCELLED.
* AT  8:15 PM TUESDAY THE STAGE WAS 13.6 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW LATE MORNING AND 
  CONTINUE TO RISE TO NEAR 15.7 FEET BY THURSDAY NIGHT. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY SATURDAY AFTERNOON.
* IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING BEGINS. THIS LEVEL
  IS THE TOP OF THE BANK AT THE MARINA.

&&
   
LAT...LON 3061 8498 3007 8520 2972 8505 2980 8490 3009 8508 3061 8490


$$
162 
WGUS82 KTAE 191406
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1006 AM EDT WED MAR 19 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  APALACHICOLA RIVER NEAR BLOUNTSTOWN AFFECTING CALHOUN...FRANKLIN...
  GULF AND LIBERTY COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC013-037-045-077-201406-
/O.EXT.KTAE.FL.W.0016.140319T1456Z-140323T2100Z/
/BLOF1.1.ER.140319T1456Z.140320T1800Z.140323T1500Z.NO/
906 AM CDT WED MAR 19 2014

...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON...THE FLOOD WARNING 
CONTINUES FOR
  THE APALACHICOLA RIVER NEAR BLOUNTSTOWN.
* UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:15 AM WEDNESDAY THE STAGE WAS 14.9 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE
  TO RISE TO NEAR 16.4 FEET BY EARLY FRIDAY MORNING. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY LATE SUNDAY MORNING.
* IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING BEGINS. THIS LEVEL IS
  THE TOP OF THE BANK AT THE MARINA.

&&
   
LAT...LON 3061 8498 3007 8520 2972 8505 2980 8490 3009 8508 3061 8490


$$
309 
WGUS82 KTAE 200116
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
915 PM EDT WED MAR 19 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
  APALACHICOLA RIVER NEAR BLOUNTSTOWN AFFECTING CALHOUN...
  FRANKLIN...GULF AND LIBERTY COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC013-037-045-077-210115-
/O.CON.KTAE.FL.W.0016.000000T0000Z-140323T2100Z/
/BLOF1.1.ER.140319T1425Z.140320T1800Z.140323T1500Z.NO/
815 PM CDT WED MAR 19 2014

THE FLOOD WARNING CONTINUES FOR
  THE APALACHICOLA RIVER NEAR BLOUNTSTOWN.
* UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:15 PM WEDNESDAY THE STAGE WAS 16.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.5 FEET BY 
  TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE 
  LATE SUNDAY MORNING.
* IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING BEGINS. THIS LEVEL IS
  THE TOP OF THE BANK AT THE MARINA.

&&
   
LAT...LON 3061 8498 3007 8520 2972 8505 2980 8490 3009 8508 3061 8490


$$
028 
WGUS82 KTAE 201354
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
954 AM EDT THU MAR 20 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
  APALACHICOLA RIVER NEAR BLOUNTSTOWN AFFECTING CALHOUN...
  FRANKLIN...GULF AND LIBERTY COUNTIES  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC013-037-045-077-211354-
/O.CON.KTAE.FL.W.0016.000000T0000Z-140323T2100Z/
/BLOF1.1.ER.140319T1425Z.140321T0600Z.140323T1500Z.NO/
854 AM CDT THU MAR 20 2014

THE FLOOD WARNING CONTINUES FOR
  THE APALACHICOLA RIVER NEAR BLOUNTSTOWN.
* UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:15 AM THURSDAY THE STAGE WAS 17.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.8 FEET BY 
  AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE LATE
  SUNDAY MORNING.
* IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING BEGINS. THIS LEVEL IS 
  THE TOP OF THE BANK AT THE MARINA.

&&
   
LAT...LON 3061 8498 3007 8520 2972 8505 2980 8490 3009 8508 3061 8490


$$
236 
WGUS82 KTAE 210112
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
912 PM EDT THU MAR 20 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  APALACHICOLA RIVER NEAR BLOUNTSTOWN AFFECTING CALHOUN...FRANKLIN...
  GULF AND LIBERTY COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC013-037-045-077-220112-
/O.EXT.KTAE.FL.W.0016.000000T0000Z-140325T1800Z/
/BLOF1.1.ER.140319T1425Z.140322T1800Z.140325T1200Z.NO/
812 PM CDT THU MAR 20 2014

...FLOOD WARNING EXTENDED UNTIL TUESDAY AFTERNOON...THE FLOOD WARNING
CONTINUES FOR
  THE APALACHICOLA RIVER NEAR BLOUNTSTOWN.
* UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:15 PM THURSDAY THE STAGE WAS 17.4 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.2 FEET BY 
  SATURDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE 
  TUESDAY MORNING.
* IMPACT...AT 19.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR AT DOUGLAS
  LANDING AND WILLIS LANDING CAMPGROUNDS. THE 19.0 FT LEVEL AT 
  BLOUNTSTOWN MAY AT TIMES NOT BE REPRESENTATIVE OF RIVER LEVELS IN 
  THESE AREAS DUE TO TIDAL EFFECTS...WINDS...OR LOCAL RAINFALL AND 
  SHOULD BE USED WITH CAUTION.

&&
   
LAT...LON 3061 8498 3007 8520 2972 8505 2980 8490 3009 8508 3061 8490


$$
800 
WGUS82 KTAE 211405
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1005 AM EDT FRI MAR 21 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  APALACHICOLA RIVER NEAR BLOUNTSTOWN AFFECTING CALHOUN...FRANKLIN...
  GULF AND LIBERTY COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC013-037-045-077-221405-
/O.EXT.KTAE.FL.W.0016.000000T0000Z-140325T0000Z/
/BLOF1.1.ER.140319T1425Z.140321T0115Z.140324T1800Z.NO/
905 AM CDT FRI MAR 21 2014

THE FLOOD WARNING CONTINUES FOR
  THE APALACHICOLA RIVER NEAR BLOUNTSTOWN.
* UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:15 AM FRIDAY THE STAGE WAS 17.2 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.3 FEET BY THIS
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY EARLY 
  AFTERNOON.
* IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING BEGINS. THIS LEVEL
  IS THE TOP OF THE BANK AT THE MARINA.

&&
   
LAT...LON 3061 8498 3007 8520 2972 8505 2980 8490 3009 8508 3061 8490


$$
051 
WGUS82 KTAE 220122
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
922 PM EDT FRI MAR 21 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  APALACHICOLA RIVER NEAR BLOUNTSTOWN AFFECTING CALHOUN...FRANKLIN...
  GULF AND LIBERTY COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC013-037-045-077-230122-
/O.EXT.KTAE.FL.W.0016.000000T0000Z-140325T1030Z/
/BLOF1.1.ER.140319T1425Z.140321T0115Z.140325T0430Z.NO/
822 PM CDT FRI MAR 21 2014

...FLOOD WARNING EXTENDED UNTIL LATE MONDAY NIGHT...THE FLOOD WARNING
CONTINUES FOR
  THE APALACHICOLA RIVER NEAR BLOUNTSTOWN.
* UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:15 PM FRIDAY THE STAGE WAS 16.8 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.0 FEET BY 
  TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY 
  BEFORE MIDNIGHT.
* IMPACT...AT 19.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR AT DOUGLAS
  LANDING AND WILLIS LANDING CAMPGROUNDS. THE 19.0 FT LEVEL AT 
  BLOUNTSTOWN MAY AT TIMES NOT BE REPRESENTATIVE OF RIVER LEVELS IN 
  THESE AREAS DUE TO TIDAL EFFECTS...WINDS...OR LOCAL RAINFALL AND 
  SHOULD BE USED WITH CAUTION.

&&
   
LAT...LON 3061 8498 3007 8520 2972 8505 2980 8490 3009 8508 3061 8490


$$
370 
WGUS82 KTAE 221445
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1045 AM EDT SAT MAR 22 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  APALACHICOLA RIVER NEAR BLOUNTSTOWN AFFECTING CALHOUN...FRANKLIN...
  GULF AND LIBERTY COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC013-037-045-077-231445-
/O.EXT.KTAE.FL.W.0016.000000T0000Z-140324T1600Z/
/BLOF1.1.ER.140319T1425Z.140321T0115Z.140324T1000Z.NO/
945 AM CDT SAT MAR 22 2014

THE FLOOD WARNING CONTINUES FOR
  THE APALACHICOLA RIVER NEAR BLOUNTSTOWN.
* UNTIL MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:15 AM SATURDAY THE STAGE WAS 16.4 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  MONDAY MORNING.
* IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING BEGINS. THIS LEVEL IS
  THE TOP OF THE BANK AT THE MARINA.

&&
   
LAT...LON 3061 8498 3007 8520 2972 8505 2980 8490 3009 8508 3061 8490


$$
034 
WGUS42 KTAE 230314
FLWTAE
FLOOD WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1114 PM EDT SAT MAR 22 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  APALACHICOLA RIVER NEAR BLOUNTSTOWN AFFECTING CALHOUN...FRANKLIN...
  GULF AND LIBERTY COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC013-037-045-077-240314-
/O.EXT.KTAE.FL.W.0016.000000T0000Z-140325T1400Z/
/BLOF1.1.ER.140319T1425Z.140321T0115Z.140325T0800Z.NO/
1014 PM CDT SAT MAR 22 2014

THE FLOOD WARNING CONTINUES FOR 
  THE APALACHICOLA RIVER NEAR BLOUNTSTOWN.
* UNTIL EARLY TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  10:00 PM SATURDAY THE STAGE WAS 16.4 FEET. 
* MINOR FLOODING IS OCCURRING AND FORECAST TO CONTINUE.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.4 FEET BY 
  SUNDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE 
  EARLY TUESDAY MORNING.
* IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING BEGINS. THIS LEVEL
  IS THE TOP OF THE BANK AT THE MARINA.

&&
   
LAT...LON 3061 8498 3007 8520 2972 8505 2980 8490 3009 8508 3061 8490


$$
469 
WGUS82 KTAE 231435
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1035 AM EDT SUN MAR 23 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  APALACHICOLA RIVER NEAR BLOUNTSTOWN AFFECTING CALHOUN...FRANKLIN...
  GULF AND LIBERTY COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC013-037-045-077-241435-
/O.EXT.KTAE.FL.W.0016.000000T0000Z-140325T1200Z/
/BLOF1.1.ER.140319T1425Z.140321T0115Z.140325T0600Z.NO/
935 AM CDT SUN MAR 23 2014

THE FLOOD WARNING CONTINUES FOR
  THE APALACHICOLA RIVER NEAR BLOUNTSTOWN.
* UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:15 AM SUNDAY THE STAGE WAS 16.3 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY TUESDAY MORNING.
* IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING BEGINS. THIS LEVEL IS
  THE TOP OF THE BANK AT THE MARINA.

&&
   
LAT...LON 3061 8498 3007 8520 2972 8505 2980 8490 3009 8508 3061 8490


$$
581 
WGUS82 KTAE 240056
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
856 PM EDT SUN MAR 23 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  APALACHICOLA RIVER NEAR BLOUNTSTOWN AFFECTING CALHOUN...FRANKLIN...
  GULF AND LIBERTY COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC013-037-045-077-250056-
/O.EXT.KTAE.FL.W.0016.000000T0000Z-140325T0112Z/
/BLOF1.1.ER.140319T1425Z.140321T0115Z.140324T1912Z.NO/
756 PM CDT SUN MAR 23 2014

THE FLOOD WARNING CONTINUES FOR
  THE APALACHICOLA RIVER NEAR BLOUNTSTOWN.
* UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:15 PM SUNDAY THE STAGE WAS 15.9 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TOMORROW EARLY AFTERNOON.
* IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING BEGINS. THIS LEVEL 
  IS THE TOP OF THE BANK AT THE MARINA.

&&
   
LAT...LON 3061 8498 3007 8520 2972 8505 2980 8490 3009 8508 3061 8490


$$
375 
WGUS82 KTAE 241623
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1223 PM EDT MON MAR 24 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  APALACHICOLA RIVER NEAR BLOUNTSTOWN AFFECTING CALHOUN...FRANKLIN...
  GULF AND LIBERTY COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC013-037-045-077-242222-
/O.EXT.KTAE.FL.W.0016.000000T0000Z-140324T2222Z/
/BLOF1.1.ER.140319T1425Z.140321T0115Z.140324T1622Z.NO/
1123 AM CDT MON MAR 24 2014

THE FLOOD WARNING CONTINUES FOR
  THE APALACHICOLA RIVER NEAR BLOUNTSTOWN.
* UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:15 AM MONDAY THE STAGE WAS 15.1 FEET. 
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY AFTERNOON.
* IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING BEGINS. THIS LEVEL IS
  THE TOP OF THE BANK AT THE MARINA.

&&
   
LAT...LON 3061 8498 3007 8520 2972 8505 2980 8490 3009 8508 3061 8490


$$
787 
WGUS82 KTAE 241824
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
224 PM EDT MON MAR 24 2014

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
FLORIDA...
 
  APALACHICOLA RIVER NEAR BLOUNTSTOWN AFFECTING CALHOUN...
  FRANKLIN...GULF AND LIBERTY COUNTIES

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC013-037-045-077-241854-
/O.CAN.KTAE.FL.W.0016.000000T0000Z-140324T2222Z/
/BLOF1.1.ER.140319T1425Z.140321T0115Z.140324T1620Z.NO/
124 PM CDT MON MAR 24 2014

THE FLOOD WARNING IS CANCELLED FOR THE APALACHICOLA RIVER NEAR
BLOUNTSTOWN.
* AT  1:15 PM MONDAY THE STAGE WAS 14.9 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 13.5 FEET BY TUESDAY
  MORNING.
* IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING OCCURS. THIS LEVEL IS
  THE TOP OF THE BANK AT THE MARINA.

&&
   
LAT...LON 3061 8498 3007 8520 2972 8505 2980 8490 3009 8508 3061 8490


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this river flood warning went out at Mar 18, 1:41 PM CDT, 40 minutes earlier.

Area forecast discussion, Mar 18, 1:41 PM CDT, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
241 PM EDT Tue Mar 18 2014

.Near Term [Through Tonight]...

With weak ridging now aloft and weak surface high pressure in place,
sinking air is finally beginning to erode the heavy clouds from this
morning. Despite the sun finally breaking through, between a cooler
airmass in place and having spent most of the day under heavy cloud
cover, a cool afternoon is still on tap with highs generally staying
in the 60s. Tonight, with high soil moisture from the recent rain
and high pressure in place with clearing skies and weak winds, some
fog is likely to develop tonight after midnight, dissipating a
little after sunrise. Lows tonight will be in the mid-upper 40s.

.Short Term [Wednesday Through Thursday Night]...

Zonal flow aloft on Wednesday will amplify slightly Wednesday
night as a shortwave skims the Southeast. Expect a weak, dry cold
front to move through the Tri-State region Thursday and lay out
along the northern Gulf coast by Thursday evening. Temperatures
will remain seasonable through the period, with no rain expected.

.Long Term [Friday Through Tuesday]...

The upper-level pattern will remain zonal into the weekend. Expect
high pressure to dominate with highs in the upper 70s and lows in
the 50s. By Sunday the first real threat of rain emerges as a
surface front extends from the NE CONUS down through our CWA.
Chances for rain will be best Sunday into Monday morning with even a
chance for isolated thunderstorms in the forecast. Temperatures on
the backside of the front will not be all that different from the
previous few days, approximately 10 degrees cooler for max and min
temps.

&&

.Aviation...
[Through 18Z Wednesday]

MVFR cigs this afternoon will scatter out over the next couple of
hours, becoming VFR. Around 06Z, low cigs and vsbys will set in
across the area, with LIFR conditions at DHN, ABY, and VLD and
MVFR-IFR conditions to the south at TLH and ECP. Winds will remain
light...less than 10 kts through the period.

&&

.Marine...

Winds are gradually tapering off as of this afternoon, with seas
expected to lag several hours behind. Beginning tomorrow, light
winds and low seas will prevail through the weekend.

&&

.Fire Weather...

Relative humidity values will dip into the 20s on Thursday, but will
remain above 28 percent in Florida and will not meet duration
criteria in Alabama. In Georgia, winds will be too low for red flag
conditions. By Friday, relative humidity values will be on the rise
again, with chances for rain increasing for the weekend and early
next week. No red flag conditions are anticipated.

&&

.Hydrology...

Several local rivers are forecast to reach minor flood stage in the
next two days. The Sopchoppy River is currently in minor flood stage
and is expected to crest overnight. It is forecast to stay just
below moderate flood stage. Steady rises continue on the Aucilla,
Ochlockonee, and Withlachoochee Rivers as well. Only minor flood
stages should be reached on these rivers with the exception of the
Ochlockonee near Havana which is expected to reach moderate flood
stage.

With no significant rainfall expected for the rest of the week
(and likely through the weekend) most of the river points will
crest late this week or early this weekend. The exception to this
will be the Suwannee River, which will continue to rise well into
next week as routed flows from the Upper Suwannee and the
Withlacoochee progress downstream. It doesn't look like there's
enough water in the system to reach minor flood stage at any of
the points from Ellaville southward, but this is something that
will need to be monitored moving into next week.

For the latest hydrology information, please visit:
water.weather.gov/ahps2/index.php?wfo=tae

&&

.Preliminary Point Temps/PoPs...

Tallahassee   46  77  48  79  47 /   0   0   0   0   0
Panama City   51  69  54  73  53 /   0   0   0   0   0
Dothan        45  75  51  74  44 /   0   0   0   0   0
Albany        45  75  50  74  42 /  10   0   0   0   0
Valdosta      47  75  48  78  46 /  10   0   0   0   0
Cross City    49  77  49  79  50 /   0   0   0   0   0
Apalachicola  50  68  52  71  54 /   0   0   0   0   0

&&

.TAE Watches/Warnings/Advisories...

FL...High Rip Current Risk through Wednesday morning for Coastal Bay-
     Coastal Gulf-South Walton.

GA...None.
AL...None.
GM...None.

&&

NEAR TERM...MOORE
SHORT TERM...HARRIGAN
LONG TERM...WALSH/HARRIGAN
AVIATION...MOORE
MARINE...HARRIGAN
FIRE WEATHER...MOORE
HYDROLOGY...MCDERMOTT

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 17, 8:18 PM CDTRiver Flood WarningTAEWakulla56 hr
Mar 18, 10:21 AM CDTRip Current StatementTAEBay, Gulf, Walton16 hr
Mar 18, 3:19 PM CDTAreal Flood WarningTAEDixie, Taylor12 hr

Nearby

River Flood Warnings in Florida, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.